# SDR FDEA202011122828

- Difficulty date: November 12, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: A53810842200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK UPPER SURFACE BETWEEN FR 39 AND FR 40, -Y1959 AND -Y2462 FOUND 1 EA PUNCTURE.  COMPLIED WITH EA: 6-5310-T0357997 P1.  TITLE: FUSELAGE-MAINFRAME-PUNCTURE ON PRESSURE FLOOR PANEL BETWEEN FR 39 AND FR 40 AT Y-2354-REPAIR.  REPAIRED THE HORIZONTAL PRESSURE DECK UPPER SURFACE PUNCTURE BETWEEN FR 39 AND FR 40, -Y1959 AND -Y2462.  THIS IS CATEGORY A REPAIR.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
